Main Subjects = Algebra and Combinatorics
Structure of Clifford-Weyl algebras and representations of ortho-symplectic Lie superalgebras

Articles in Press, Accepted Manuscript, Available Online from 05 December 2023

10.22060/ajmc.2023.22595.1192

Naser Broojerdian


Perfectness of the essential graph for modules over commutative rings

Articles in Press, Accepted Manuscript, Available Online from 25 December 2023

10.22060/ajmc.2023.22138.1136

Shiroyeh Payrovi; Fatemeh Soheilnia; Ali Behtoei


Dynamic Monopolies in simple graphs

Articles in Press, Accepted Manuscript, Available Online from 26 January 2024

10.22060/ajmc.2024.22585.1178

Leila Musavizadeh Jazaeri; Leila Sharifan


On a group of the form $2^{11}:M_{24}$

Volume 5, Issue 2, April 2024, Pages 161-187

10.22060/ajmc.2023.22289.1151

Vasco Mugala; Dennis Siwila Chikopela; Richard Ng'ambi


Classification of gyrogroups of orders at most 31

Volume 5, Issue 1, January 2024, Pages 11-18

10.22060/ajmc.2023.21939.1125

Ali Reza Ashrafi; Kurosh Mavaddat Nezhaad; Mohammad Ali Salahshour


On a maximal subgroup of the Symplectic group Sp(4,4)

Volume 4, Issue 1, February 2023, Pages 17-26

10.22060/ajmc.2022.21693.1099

Ayoub Basheer Mohammed Basheer


Designs from maximal subgroups and conjugacy classes of $\mathrm{PSL}(2,q)$, $q$ odd

Volume 4, Issue 1, February 2023, Pages 47-55

10.22060/ajmc.2022.21877.1117

Xavier Mbaale; Bernardo G. Rodrigues; Seiran Zandi


Some properties of the finite Frobenius groups

Volume 4, Issue 1, February 2023, Pages 57-61

10.22060/ajmc.2022.21224.1080

Mohammadreza Darafsheh


On the CP exterior product of Lie algebras

Volume 4, Issue 1, February 2023, Pages 69-78

10.22060/ajmc.2022.21843.1116

Zeinab Araghi Rostami


A new approach to character-free proof for Frobenius theorem

Volume 4, Issue 1, February 2023, Pages 99-103

10.22060/ajmc.2022.21305.1085

Seyedeh Fatemeh Arfaeezarandi; Vahid Shahverdi


The a-number of maximal curves of third largest genus

Volume 3, Issue 1, February 2022, Pages 11-16

10.22060/ajmc.2021.20511.1069

Vahid Nourozi; Saeed Tafazolian


Recognition by degree prime-power graph and order of some characteristically simple groups

Volume 2, Issue 1, February 2021, Pages 11-15

10.22060/ajmc.2020.18418.1033

Afsane Bahri; Behrooz Khosravi; Morteza Baniasad Azad


The regularity of binomial edge ideals of graphs

Volume 1, Issue 2, September 2020, Pages 217-221

10.22060/ajmc.2020.16433.1024

Sara Saeedi Madani; Dariush Kiani


New directions in general fuzzy automata: a dynamic-logical view

Volume 1, Issue 2, September 2020, Pages 251-262

10.22060/ajmc.2020.18629.1040

Khadijeh Abolpour; Mohammad mehdi Zahedi; Marzieh Shamsizadeh


The validity of a Thompson’s problem for $\rm{PSL(4,7)}$

Volume 1, Issue 1, February 2020, Pages 89-94

10.22060/ajmc.2019.16174.1022

Behrooz Khosravi; Cyrus Kalantarpour